RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 5, Pages 629–706 (Mi izv3674)  

This article is cited in 6 scientific papers (total in 6 papers)

An asymptotic formula in an additive problem of Hardy-Littlewood

Yu. V. Linnik


Full text: PDF file (4717 kB)

Bibliographic databases:
Received: 20.04.1960

Citation: Yu. V. Linnik, “An asymptotic formula in an additive problem of Hardy-Littlewood”, Izv. Akad. Nauk SSSR Ser. Mat., 24:5 (1960), 629–706

Citation in format AMSBIB
\Bibitem{Lin60}
\by Yu.~V.~Linnik
\paper An asymptotic formula in an additive problem of Hardy-Littlewood
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 5
\pages 629--706
\mathnet{http://mi.mathnet.ru/izv3674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=122796}
\zmath{https://zbmath.org/?q=an:0099.03501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3674
  • http://mi.mathnet.ru/eng/izv/v24/i5/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Barban, “The “large sieve” method and its applications in the theory of numbers”, Russian Math. Surveys, 21:1 (1966), 49–103  mathnet  crossref  mathscinet  zmath
    2. A. F. Lavrik, “On functional equations of Dirichlet functions”, Math. USSR-Izv., 1:2 (1967), 421–432  mathnet  crossref  mathscinet  zmath
    3. A. F. Lavrik, “Approximate functional equations for Dirichlet functions”, Math. USSR-Izv., 2:1 (1968), 129–179  mathnet  crossref  mathscinet  zmath
    4. V. A. Plaksin, “An asymptotic formula for the number of solutions of a nonlinear equation with prime numbers”, Math. USSR-Izv., 18:2 (1982), 275–348  mathnet  crossref  mathscinet  zmath
    5. N. M. Timofeev, “The Hardy–Littlewood problem for numbers with a fixed number of prime divisors”, Izv. Math., 59:6 (1995), 1283–1309  mathnet  crossref  mathscinet  zmath  isi
    6. A. Kirkoryan, D. I. Tolev, “On a Version of the Hua Problem”, Math. Notes, 88:3 (2010), 365–373  mathnet  crossref  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:353
    Full text:191
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019